# SDR USAA2013040800003

- Difficulty date: March 24, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop Fitting
- Part number: D57460815204
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BROKEN STOP BOLT FITTING LOCATED ON RIGHT WING AREA SLAT NR 2 TRACK NR 5 AT RIB 4.   PERFORMED PERMANENT REPAIR LOCATED ON FITTING, SLAT 2 TRACK 5 AT RIB 4 RIGHT WING IAW A321 SRM 57-40-00, PARAGRAPH 5AA FIG 235.
